# SDR 9700269926

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECITON, FOUND EMERGENCY EXIT LIGHT SIGN ABOVE FORWARD OVERWING DOOR INOPERATIVE.  REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
